74.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Reporting Side Effects

3 REPLIES 3

Re: Reporting Side Effects

Thanks Revcat -  I thought I remembered seeing something a while ago, but I couldn't find it.  I'll have a trawl through it.  Can't say I'm looking forward to 5 years of this!

Panacea

Re: Reporting Side Effects

I started Tamoxifen 6 weeks ago and apart from the hot flushes, I now snore (very badly apparently). This was never a problem before but would appear to be directly linked to starting Tamoxifen. It is not listed anywhere as a side effect.

Re: Reporting Side Effects

Hi Panacea,

there is quite a long, old thread on Tamoxifen and joint pain, and most of us on it have completed yellow cards.  I am 'lucky' that my team believe in the effect but alas too many doctors don't.

 

if you haven't seen our thread it is here: http://forum.breastcancercare.org.uk/t5/Hormone-therapy/tamoxifen-and-joint-pain/m-p/657364#U657364

Reporting Side Effects

Hello All

I started on Tamoxifen just over a month ago, and within a few days started having joint pains, particularly in my fingers, wrists and knees.  I see a lot of others on here have had similar, but the info I've been given and looked at online doesn't seem to mention this as a side effect. (and there are differences in the SEs the different orgs list).  I've also had the nausea, flushes etc.

 

It's bad enough though suffering the side effects but when they are not even recognised its frustrating and also another worry not knowing if it is really the drugs that are causing aches & pains or something else....

 

Anyway the reason for posting this is to suggest that if you do have any SEs that you report them via the MHRA yellow card scheme, either online or via your GP.  Maybe over time it get some recognition.

 

http://yellowcard.mhra.gov.uk/

 

Panacea